# SDR ASAA2021042234790

- Difficulty date: April 22, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750210
- Condition: Corroded
- Location: Bs 727-767 Rbl21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION PANEL HAS CORROSION FROM STA 727B TO 767 GROUNDED - YES. REPAIRED RH TRANSITION PANLE FROM STA 727 TO 767 IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5 W 1.2 O .040 R .032 L 2.1 D .008
